Show simple item record

dc.contributor.authorHarwood, R. J.
dc.contributor.authorBelov, E. B.
dc.contributor.authorLomov, S. V.
dc.contributor.authorTruevtsev, N. N.
dc.date.accessioned2009-05-11T14:43:59Z
dc.date.available2009-05-11T14:43:59Z
dc.date.issued2002
dc.identifier.citationHarwood, R., Belov, E.B., Lomov, S.V. and Truevtsev, N.N. (2002) Study of yarn snarling Part 2: Mathematical modelling. Journal of the Textile Institute, 93 (1), pp. 366-385.en
dc.identifier.urihttp://hdl.handle.net/2086/1744
dc.language.isoenen
dc.titleStudy of yarn snarling Part 2: Mathematical modellingen
dc.typeArticleen
dc.identifier.doihttps://doi.org/10.1080/00405000.2002.12027745


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record